advertisement
Question
Posted by: YA | 2011/11/28

Contra indication of Mypaid Forte

I have had numerous Sinus ops to remove polyps as well as infection.
I have just read on a Mypaid Forte pamphlet that one of the contra indications of using it is that of Aspirin induced nasal polyps.
I have used dispiriin all my life for pain does it mean the aspirin content could have caused the polyps?
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi YA

The warning relates to potential Aspirin sensitivity (since chronic rhinosinusitis with nasal polyposis often develops in aspirin-sensitive patients), or in this case cross-sensitivity to Ibuprofen).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement